# SDR DALA2014081204415

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX UPPER SKIN, RT BS 948, BL 58 IS HEAVILY EXFOLIATED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW PRI 525993-14AD, REV 4.
